# SDR QXEA2018031900100

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 22,338 hours, 24,007 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0139
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 33,579 hours, 32,073 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 1200 MSL,  NOTED THAT THE AIRPLANE HAD ALREADY DEPRESSURIZED WITH PROPER FIELD ELEVATION SET.  REMOVED FROM SERVICE.  COMPLIED WITH FIM 21-30-00-810-804, PARA 1 - 3 A(2),  TESTED IAW TASK 21-31-00-720-801. TEST FAILED,  WOULD NOT PRESSURIZE IN AUTO.  NO FAULTS REPORTED BY PILOT, NO FAULTS FOUND IN CDS, COMPLIED WITH FIM 21-30-00-810-814, FUNCTIONAL TEST OF PRESSURIZATION CONTROL OPERATES AS DESCRIBED IAW AMM 21-30-00-720-801. IN AUTO AND MANUAL. CABIN PRESSURE CONTROLLER REPLACED AS A PRECAUTION. AIRCRAFT RETURNED TO SERVICE.
